Feeling Dire

I have not felt well since August and my first AF attack. Getting to the end of my tether with tiredness and out of sorts; l bought a Nutribullet and embarked on a 2 drinks a day programme.

Whether this is coincidene or not, l certainly feel better after 2 days.

Got off Warfarin tabs too and now on Apixaban. I am sure the Warfarin made me feel ill too. Anyone else been the same?

3 Replies

  • Are you on Bisoprolol? That can make some people feel really tired. I must go and google NutriBullet. I am glad you're feeling better anyway.


  • Ha...l was inquisitive too and l was surprised that it was what is was....Sounds very easy and less fuss than a conventional juicer...Carol..

  • Yes, i'm on warfarin and bisoprolol and i do feel more tired and sluggish. i thought this was more to do with the bisoprolol though, maybe its both. I do have access to a nutribullet but wonder how it would affect my INR to start doing something like that regularly...

You may also like...